# SDR IPXA2018051829753

- Difficulty date: April 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 33,030 hours, 22,786 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO THE  WEATHER RADAR SYSTEM FAIL DISPLAYED ON EHSI.   WEATHER RADAR TEST DISPLAY.  REPLACED THE RT WEATHER RADAR UNIT IAW MM 34-43-01, OPS CHECKED NORMAL.
